# SDR FDEA202001240218

- Difficulty date: January 24, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 86,102 hours, 19,608 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: ARC255751
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING INBOARD FLAP VANE OUTBOARD LEADING EDGE CRACKED AT STATION XIFH   279.360 .  LEFT HAND WING INBOARD FLAP VANE ,  CRACKED OUTBOARD LEADING EDGE AT STATION XIFH   279.360 REPAIRED AS PER E.A. # : 1-5750-T0338537 A P2 . TITLE : WINGS - FLIGHT SURFACES -   LH INBOARD FLAP VANE SKIN REPAIRS - RSC TRACKING . REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100
